Home » Frequently asked Questions on Health » What are the side effects of Sizodon?

What are the side effects of Sizodon?

Q: My 63 years old mother is taking a lot of medicines for the past 10 years. Her one kidney has been removed. She is a heart patient and has some mental disorders too. Last year her left leg was operated as she fell down and a rod has been fixed in the left side of her pelvic, therefore she can’t walk. For the last 4-5 years she is taking Gardinal 30 mg, Epitril 0.5 mg, Ramistar 2.5 mg, Sizodon 2 mg, etc. As she can’t walk for the last one and a half year and we cannot take her to the psychiatrist. Her skin is also showing symptoms of psoriasis. Which of the above medicines should I reduce? Are these medicines over dosed and what are their side effects?

A:You have not given the reasons (i.e. diseases) and diagnosis for prescribing so many drugs. Is she suffering from fits (epilepsy) since some medicines such as Gardenal and Epitril are given to control seizures. Ramistar is meant to control blood pressure. Sizodon (risperidone) is a very potent (strong) medicine given for the treatment of Schizophrenia and Mania. Its side effects are: Agitation, anxiety, dizziness, impaired concentration, GI upset, blurred vision, rhinitis, rash, tachycardia, ECG changes, weight gain. Constipation, dry mouth, increased dreams, reduced or increased salivation, high blood sugar levels (diabetes), myalgia (muscle pain), brain stroke or death in elderly with dementia, cognitive and/or motor impairment. Retinal artery (eye) occlusion etc. Unless this medicine has been recently prescribed by a psychiatrist, it is dangerous to use it.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------